Journal of Mathematics of Kyoto University

Fourier hyperfunctions of general type

Yoshifumi Ito

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 28, Number 2 (1988), 213-265.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520481

Digital Object Identifier
doi:10.1215/kjm/1250520481

Mathematical Reviews number (MathSciNet)
MR953176

Zentralblatt MATH identifier
0711.46035

Subjects
Primary: 32A45: Hyperfunctions [See also 46F15]
Secondary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]

Citation

Ito, Yoshifumi. Fourier hyperfunctions of general type. J. Math. Kyoto Univ. 28 (1988), no. 2, 213--265. doi:10.1215/kjm/1250520481. https://projecteuclid.org/euclid.kjm/1250520481


Export citation